MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT
Model Number 1L75-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient identifier or demographic information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer identified falsely depressed architect cyclosporine results for one patient the following information was provided: patient history - dosage was 4 tablets, with results 90-110ng/ml for a duration of 10 years.Early (b)(6) 2021, dosage reduced to 3 tablets, results were approximately 50 ng/ml.The customer expected the results to be approximately 67-82 ng/ml.Late (b)(6) 2021 dosage increased to 4 tablets; result approximately 50 ng/ml.The customer expected the results to be 90-110 ng/ml.The patient is performing normally.
 
Additional Manufacturer Narrative
A review of tickets was performed for reagent lot number 22007m800.The ticket search determined that there is normal complaint activity for the reagent lot and issue (falsely depressed results).A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A retained reagent kit of lot number 22007m800 was tested to evaluate the performance of reagent lot 22007m800 with internal panels.Acceptance criteria were met, which indicated acceptable product performance.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect cyclosporine reagent 22007m800 was identified.

Brand Name
ARCHITECT CYCLOSPORINE REAGENT KIT
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
MDR Report Key12348564
Report Number1415939-2021-00032
Device Sequence Number11920566
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public00380740001315
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2021
Device Model Number1L75-25
Device Catalogue Number01L75-25
Device Lot Number22007M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR64055; ARC I2000SR INST, 03M74-02, ISR64055; ARC I2000SR INST, 03M74-02, (B)(4)